# SDR HEER2018008021106

- Difficulty date: July 31, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N149PH
- Make and model: Agusta AW139
- Aircraft serial: 41303
- Aircraft time: 5,008 hours
- Engine: Pwc PT6C67C
- Engine time: 5,006 hours
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Contaminated
- Location: Nr 2 Engine
- Part time: 5,006 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE CHIP LIGHT IN FLIGHT.  FOUND SMALL SLIVER ON PLUG.  REMOVED AND CHECKED FILTERS.  NO OTHER PARTICLES FOUND.  GROUND RUN AND LEAK CHECKED.
